# SDR DALA1304221702

- Difficulty date: February 12, 2013
- Submitted: February 20, 2013
- Operation: Air carrier
- Aircraft: N172DZ
- Make and model: Boeing 767332
- Aircraft serial: 29691
- Aircraft time: 55,733 hours, 14,978 cycles
- Engine: Ge CF680C2B6F
- Engine time: 55,138 hours, 7,527 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: E, A

## Discrepancy

RT ENGINE FAILED AT FL 360 0, OIL PRESSURE, 0 OIL QTY 18 QTS.  ENGINE WIND MILLED 5-8 MINS BEFORW SHUTDOWN.  WIND MILL PARAMETERS N1 20-25 PERCENT, N2 0.0 PERCENT.  REPLACED ENGINE NR 2.
